# SDR FDEA200812175231

- Difficulty date: December 17, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 19,064 hours, 10,228 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, ABOUT 10,000, LT OUTER FUEL QTY BEGAN TO DECREASE.  CENTER TANKS (BOTH) FAULTED EVEN THOUGH 400 LBS PRESENT OR INDICATED.  LT OUTER DECREASED TO BELOW 1,000 LBS.  DURING DESCENT, LT OUTER FUEL QTY INDICATION  BEGAN TO INCREASE RISING TO 3,400 LBS BY 10,000 FT.  LT OUTER TANKS INDICATED NEAR FULL BY SHORT APPROACH.  TOTAL FUEL QTY REFLECTED FLUCTUATING LT OUTER INDICATIONS.  BOTH ECAM & OVHD PANEL PRODUCED ACCOMPLISHED FQIC BITE TEST.  AFTER BITE TEST, RESET FQIC.  PERFORMED LT OUTER INDIVIDUAL PROBE CAPACITANCE & RESISTANCE CHECK IN REF TO AMM28-42-00-5.  ALL PROBE CAP AND RESISTANCES WITHIN LIMITS.  MEGGED WIRING FROM 563VCA TO FQIC ALL WIRING CHECKED GOOD.  CONDUCTOR (-W OF 563VCA).  DEPINNED SHIELDED WIRE   PIN -W FOR INSPECTION & 2 SHIELD WIRES THAT WERE PIGGY-BACKED TO IT PULLED OUT OF THE SOLDER SLEEVE.  WIRE 2842-5100-W.  RETERMINATED SOCKET FOR CENTER CONDUCTOR (-W) AND REASSEMBLED SOLDER SLEEVE FOR SHIELD & TWO PIGGY-BACKED WIRES.  OPENED & VENTED LT OUTER TANK.  PERFORMED DETAILED VISUAL INSPECTION OF TANK INTERNAL PROBE WIRING, SECURED CLAMP ON PROBE NR 11.  FUELED ACFT AND TESTED GOOD.
